# SDR COMA9760109

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTER DOOR HANDLE UNSAFE MESSAGE ON EICAS.  COULD NOT DUPLICATE DISCREPANCY.  DOOR AND WARNING SYTEM OPERATE NORMAL.
